# SDR FDEA201306161313

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,693 hours, 13,793 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AJK7550575
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN CONFIGURING FOR LANDING, SLATS EXTENDED LOST THE NR 3 HYD SYS.  RAN QRH PROCEDURES AND MANUALLY EXTENDED THE GEAR.  REMOVED BROKEN LINE ON RT HOR STAB TRIM MOTOR AND CAPPED.  CLEANED OUT HOR STAB AREA.  INSTALLED NEW HYD LINE ON RT HOR. STAB TRIM MOTOR AND SWAGGED IAW AMM 20-10-01-2.  RESET THE MANUAL EXTENTION HANDLE, AND BLEED ALL THE AIR OUT OF NR 3 HYDRO SYS, RAN NR 3 ENGINE FOR 10 MINUTES OPERATING ALL FLIGHT CONTROLS AND ALL 3 HYD, SYSTEMS, ALSO REF WRI 29-11/3871, AND WRI 29-11/3873 FOR ADITIONAL INFO, AND REF JRH, AND AMM 32-32-00-5.
